# SDR FDEA2020042760789

- Difficulty date: April 26, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 69,551 hours, 24,680 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552028
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STA 860-879 CREASE BEAM CORRODED. REMOVED CORR ON RH CREASE BEAM STA 860-879 IAW B757 SRM 51-10-02. ORIG MAT .071   LOWEST REM .054 LOSS .017 FOUND OUT OF LIMITS IAW B757 SRM 53-30-13-1A. REPAIRED   CREASE BEAM IAW B757 SRM 53-00-13-2R REP 1.
